# SDR DALA2020121704132

- Difficulty date: April 1, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,610 hours, 14,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Aft Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 FOUND ON BRACKET AFT DRAIN MAST.  BRACKET REPLACED PER SRM.
